# SDR SWAA2023020784747

- Difficulty date: December 22, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Track
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBL14 AND BS460 AT FWD CARGO COMPARTMENT 2022-697343<[01] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 210138103; DUE DATE:11-APR-23;[02] TOOL USED: DIGITAL CALIPER P/N: 500-193-30; S/N: 0000293; DUE DATE: 12-OCT-23.;[03] PERFORMED REPAIR ON CARGO TRACK LOCATED RBL 14 AND BTW BS400 TO BS500A AT FWD CARGO COMPARTMENT IAW I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1; STEP 4 ITEM P FIG 203. AND SRM 51-40-02; SEE INDIVIDUAL SIGN OFF BELOW;[04] JOB COMPLETED AND CERTIFIED RII.
